skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: Nome da Publicação: Reports on mathematical physics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Borel-Leroy summability of a nonpolynomial potential

Costa, G. A. T. F. Da; Gomes, M. Universidade De São Paulo

REPORTS ON MATHEMATICAL PHYSICS, v.61, n.3, p.401-415, 2008

PERGAMON-ELSEVIER SCIENCE LTD 2008

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

SOME COMMENTS ON QUASI-INTEGRABILITY

Ferreira, L. A.; Zakrzewski, Wojtek J. Universidade De São Paulo

REPORTS ON MATHEMATICAL PHYSICS, v.67, n.2, p.197-209, 2011

PERGAMON-ELSEVIER SCIENCE LTD 2011

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Quantization via Deformation of Prequantization

Duval, Christian ; Gotay, Mark J Duval, Christian (Editor)

Reports on Mathematical Physics, 01 December 2012, Vol.70(3), pp.361-374 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Local Thermodynamic Equilibrium at Three Levels

Sewell, Geoffrey L.

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Operator reflection positivity inequalities and their applications to interacting quantum rotors

Wojtkiewicz, Jacek ; Pusz, Wiesław ; Stachura, Piotr

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Quantization of systems with internal degrees of freedom in two-dimensional manifolds

Rożko, Ewa Eliza ; Gobcewicz, Ewa

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Symmetries in Lagrangian Field Theory

Búa, Lucía ; Bucataru, Ioan ; De León, Manuel ; Salgado, Modesto ; Vilariño, Silvia

Reports on Mathematical Physics, vol. 75, no. 3 (2015), 333-357 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

A geometric approach to quantum control in projective Hilbert spaces

Pastorello, Davide

Reports on Mathematical Physics Vol. 79, Issue 1, pp 53-66 (2017) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Cohomological resolutions for anomalous Lie constraints

Hasiewicz, Zbigniew ; Walczyk, Cezary J.

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Non-Markovianity of geometrical qudit decoherence

Siudzińska, Katarzyna

Rep. Math. Phys. 80, 361-372 (2017) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (189)
  2. Recursos Online (189)

Data de Publicação 

De até
  1. Antes de2000  (16)
  2. 2000Até2003  (29)
  3. 2004Até2007  (40)
  4. 2008Até2012  (45)
  5. Após 2012  (61)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.